MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME INSULATED TABLE CLAMP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME INSULATED TABLE CLAMP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 387.346
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j sales representative.A product investigation was conducted.Visual inspection: the synframe insulated table clamp (p/n: 387.346, lot #: 3148034) was returned and received at us cq.Upon visual inspection, the holding clip component was observed to be jammed.The distal threads were not visible to examine but could have been damaged which could have caused the jammed condition, so the overall complaint condition was confirmed.There were scratches on the device but have no impact on the device functionality.No other issues were observed with the returned device.Dimensional inspection: no dimensional inspection can be performed due to post-manufacturing damage.Furthermore, the complaint relevant dimensions cannot be checked for dimensional accuracy, because of the design of the device.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.Investigation conclusion: the complaint condition was confirmed for the synframe insulated table clamp (p/n: 387.346, lot #: 3148034) as the holding clip was jammed which could be due to internal threads damage.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A device history record (dhr) review was conducted: part: 387.346, lot: 3148034, manufacturing site: (b)(4), release to warehouse date: 24.July 2009, a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during inspection of the equipment, it was found that threaded portion of screw shank to a nut is stuck and threads are damaged.There was no patient or procedure involvement.During manufacturer's investigation of the returned device it was observed that the holding clip component was jammed.This report is for 1 synframe insulated table clamp.This is report 1 of 1 for complaint (b)(4).

Brand Name
SYNFRAME INSULATED TABLE CLAMP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11872659
Report Number2939274-2021-02536
Device Sequence Number14270099
Product Code LXH
UDI-Device Identifier10705034771120
UDI-Public(01)10705034771120
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number387.346
Device Catalogue Number387.346
Device Lot Number3148034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1